# SDR MASA2021011600013

- Difficulty date: January 16, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 17,956 hours, 13,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 CEILING LEVEL EMERGENCY FLOOD LIGHT INOPERABLE, PLACED ON MEL.
